# SDR AALA201603169004

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 51,271 hours, 19,167 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Part number: M832481011
- Condition: Damaged
- Location: Apu
- Component: Apu, Honeywell, GTCP1319A
- Component part number: 38007081
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  CREW REPORTS MUSTY SMELL AT GATE.  STRONGER ON TAKEOFF.  FOUND APU CHIP DETECTOR LEAKING, REPLACED THE O RINGS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.  ACCOMPLISHED TASK CARDS 26L00021001, 26L00021004.  DECONTAMINATION ACCOMPLISHED & NO SMELLS NOTED.
